# SDR J7SA20190913001

- Difficulty date: September 13, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N590FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20761
- Aircraft time: 1,227 hours, 731 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Not Reported
- Condition: Arced
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

RCBP HALF HINGE SUFFERED ARCING DAMAGE WHEN POWER WAS APPLIED TO THE AIRCRAFT. REPLACED HINGE HALF FOR COPILOT CB PANEL.
